5 doctors weighed in:
I was successfully treated for chlamydia howvever recently I had sex 2 times with someone who might have it. Each time a condom was used and no oral or anal sex took place. Now im having burning pain during sex and when I use.The restroom it is green in c
5 doctors weighed in

Dr. Reid Blackwelder
Family Medicine
3 doctors agree
In brief: Be checked out
Thanks for the good information, and for practicing safe sex;however, even using condoms is not 100% effective at avoiding getting an infection.
A green discharge with burning suggests you have an infection. Although the discharge is not the common one for chlamydia, you can have another or even more than one. Please have someone examine you.

In brief: Be checked out
Thanks for the good information, and for practicing safe sex;however, even using condoms is not 100% effective at avoiding getting an infection.
A green discharge with burning suggests you have an infection. Although the discharge is not the common one for chlamydia, you can have another or even more than one. Please have someone examine you.
Dr. Reid Blackwelder
Dr. Reid Blackwelder
Thank
1 comment
Dr. Ralph Morgan Lewis
Definitely be checked; one can be infected with more than one STD at same time.
Dr. Miguel Cano
Obstetrics & Gynecology
In brief: Thanks for update
You need to be re-examined for either a recurrent or persistent std.
Most docs will treat for both gonorrhea & chlamydia if either is found. All of your partners need to be treated also & remember to be checked for HIV & syphilis as well. Condoms are not 100% effective to prevent stds but they help tremendously. See your doc soon & good luck. Your stool changes may be from your previous abx use.

In brief: Thanks for update
You need to be re-examined for either a recurrent or persistent std.
Most docs will treat for both gonorrhea & chlamydia if either is found. All of your partners need to be treated also & remember to be checked for HIV & syphilis as well. Condoms are not 100% effective to prevent stds but they help tremendously. See your doc soon & good luck. Your stool changes may be from your previous abx use.
Dr. Miguel Cano
Dr. Miguel Cano
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors